# SDR AALA972203

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CRACK INDICATION APPROX RBL 5 INCHES ON UPPER REAR SPAR WEB.  STOP DRILLED CRACK AND INSTALLED REPAIR STRAP AND FILLER PER ESO 11697, DATED 11/11/97.  (M)
